MAUDE Adverse Event Report: ARTHREX, INC. DRIVER, T10 HEXALOBE; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. DRIVER, T10 HEXALOBE; MANUAL INSTR, GENERAL SURGICAL
Model Number DRIVER, T10 HEXALOBE
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device is bent and damaged.The problem was noticed before the surgery.There was no harm for the patient, operator or third party reported.There was no case involvement reported.No further information received.Updated case (b)(4) 09-jul-2024.It was reported that during a surgery the driver was bent and damaged.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device from another company.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the device during use.

Brand Name
DRIVER, T10 HEXALOBE
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19761803
Report Number1220246-2024-06790
Device Sequence Number18294899
Product Code MDM
UDI-Device Identifier00888867053045
UDI-Public00888867053045
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER, T10 HEXALOBE
Device Catalogue NumberAR-8944DH
Device Lot Number1391746
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/27/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown